MathSciNet Relay Station
MathSciNet bibliographic data
MR1113579 (92d:33024) 33C50 (33D45 41A60)
Wilson, James A. Asymptotics for the $\sb 4F\sb 3$ polynomials. J. Approx. Theory 66 (1991), no. 1, 58–71.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement